Connect with others who understand.

sign up log in
About myMPNteam
Real members of myMPNteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cholesterol Drugs And Jakafi

Cholesterol Drugs And Jakafi

Jakafi has increased my cholesterol levels off the charts and now my GP thinks I should be on statins. She recommended Crestor as an option and since I have never had this problem before, I gave it a try. I had a severe cytokinesis reaction and am now off of it. Does any one here take statins, and if so which ones? Have you had reactions to them to the point that you ended up in the hospital?

A myMPNteam Member said:

I had high cholest. And tried EVERY statin available. Even tried red yeast rice. They all caused serious muscle and bone pain! Finally tried Repatha, which causes nausea, but lowers LDL. YouTube has some great videos on cholesterol #s and statins. Highly recommended!

posted 5 months ago
A myMPNteam Member said:

I take a statin and have for about 10 to 15 years.. no problems.. so sorry you had that experience..there are other statins besides Crestor maybe try one of the others.. Good luck.

posted 6 months ago
A myMPNteam Member said:

I hope those of you who have medication problems can work them out. I know too many with problems with statins so I avoid them but do not have high numbersI was raised with a Dad who avoided drugs and he lived till 96 so I do believe many drugs do more harm than good. I believe a good diet and vitamins are better. I take advil for headaches but thats all right now..

posted 7 months ago
A myMPNteam Member said:

My numbers elevate on statins and I get severe muscular pain. Can’t take any of them.

posted 7 months ago
A myMPNteam Member said:

I have been on statins for years. Besides my blood disorder I have RA so difficult to say what is the source of the aches and pains.

posted 7 months ago
Already a Member? Log in
myMPNteam My myeloproliferative neoplasms Team

Thank you for signing up.

close